Alert archive / Kansas / Tornado Warnings in 2016

Tornado Warning 20, NWS Goodland, KS

May 21, 2016Wichita County, Kansas

NWS Goodland, KS issued this tornado warning at May 21, 2016, 7:10 PM CDT for Wichita County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2016, 7:10 PM CDT (00:10 UTC)
Expired
May 21, 2016, 7:45 PM CDT
In force
35 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

County Wichita County, KS

The radar

The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:15 PM CDTHAIL 213 N Leoti, KS
May 21, 7:50 PM CDTFUNNEL CLOUD14 N Leoti, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:07 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

833 
WFUS53 KGLD 220010
TORGLD
KSC203-220045-
/O.NEW.KGLD.TO.W.0020.160522T0010Z-160522T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM CDT SAT MAY 21 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 745 PM CDT
    
* AT 710 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 10 MILES NORTH OF LEOTI...MOVING EAST AT 15 MPH.

  HAZARD...TORNADO AND HAIL UP TO THREE INCHES IN DIAMETER. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL WICHITA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

&&

LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0010Z 264DEG 11KT 3864 10137 

TORNADO...RADAR INDICATED
HAIL...3.00IN

$$

007
3 follow-up statements
329 
WWUS53 KGLD 220013
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM CDT SAT MAY 21 2016

KSC203-220045-
/O.CON.KGLD.TO.W.0020.000000T0000Z-160522T0045Z/
WICHITA KS-
713 PM CDT SAT MAY 21 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL WICHITA COUNTY...
    
AT 712 PM CDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES NORTH OF
LEOTI...MOVING EAST AT 15 MPH.

HAZARD...DAMAGING TORNADO AND THREE INCH HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0012Z 264DEG 11KT 3864 10140 

TORNADO...OBSERVED
HAIL...3.00IN

$$

007
583 
WWUS53 KGLD 220021
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM CDT SAT MAY 21 2016

KSC203-220045-
/O.CON.KGLD.TO.W.0020.000000T0000Z-160522T0045Z/
WICHITA KS-
721 PM CDT SAT MAY 21 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL WICHITA COUNTY...
    
AT 720 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES NORTH OF LEOTI...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND TWO INCH HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0020Z 239DEG 12KT 3866 10134 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

007
945 
WWUS53 KGLD 220033
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM CDT SAT MAY 21 2016

KSC203-220045-
/O.CON.KGLD.TO.W.0020.000000T0000Z-160522T0045Z/
WICHITA KS-
733 PM CDT SAT MAY 21 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL WICHITA COUNTY...
    
AT 732 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 13 MILES NORTH OF LEOTI...MOVING NORTHWEST AT 5 MPH.

HAZARD...TORNADO AND TWO INCH HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0032Z 126DEG 5KT 3867 10137 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

007

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 21, 6:52 PM CDT, 18 minutes earlier.

Area forecast discussion, May 21, 6:52 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
552 PM MDT SAT MAY 21 2016

.SHORT TERM...(This evening through Sunday)
Issued at 1222 PM MDT Sat May 21 2016

Latest upper air and satellite data place a closed upper level low
over the Pacific Northwest.  Increased upper level moisture is seen
rotating around the base of the closed low.  Over the Desert
Southwest a band of dry air/subsidence was also rotating around the
closed low.  This narrow corridor may not move over the Tri-
State area until later this evening.  To the east an expanse of low
clouds and drizzle continued over the northeast half of the Tri-
State area under a short wave ridge.  At the surface a couple low
pressures were located over Eastern Colorado, one over Denver and the
other developing over Southeast Colorado.  A dry line extended from
near Denver, arcing southeast to the KS/CO border, then curving back
southwest into New Mexico.  East of the dry line a warm front was
slowly moving northeast across the Tri-State area, as evident by the
eroding stratus.

For the rest of the afternoon expect thunderstorms to begin
developing in the 2-3 PM MT time frame along the dry line.  As the
afternoon progresses expect the coverage to increase between the dry
line and the warm front, where the instability axis will be located
over the southern part of the area. Low-level and deep layer shear
also increase through the afternoon, causing storm intensity to
also increase. Storm movement will be to the northeast at 35 MPH,
which is perpendicular to the instability axis. This will serve to
limit the duration/extent of the severe storms. Expect storm
coverage to peak around 5 PM MDT before storms move east of the
area. Meanwhile overcast skies and drizzle are expected to
continue north of the warm front.

Main uncertainty today will be how far north will the warm front
move during the afternoon.  The further north the front moves, the
more of the area will be impacted by severe weather.

Regarding hazards for today, large hail up to baseball size will be
possible with the strongest storms, as well as damaging winds and
tornadoes.  The best window of opportunity for tornadic development
will be from roughly 5 PM to 7 PM MDT, although development may
begin an hour earlier.

This evening severe storm activity should move east of the area
around 9 PM MDT.  During the early evening storms may become
elevated before moving east of the area.  Have the highest chances
for measurable precipitation east of highway 83 where the low levels
will be saturated the deepest and the isentropic lift will be
strongest.  Overnight fog will develop, mainly along and east of
Highway 25.  The lowest visibilities will be around sunrise.  Winds
will turn more to the southeast as a pre-frontal trough moves
through.

Sunday morning fog and drizzle will continue over the east half of
the area.  Mid to late morning the fog will lift and the stratus
will begin to erode as the warm front moves through.  The drizzle
should end by late morning.

Sunday afternoon mixed layer CAPE increases east of a dry line
between of Highway 25 and Highway 83.  Meanwhile an upper level
short wave trough moves over the dry line by mid afternoon, which
should cause storms to begin firing along the dry line.  Storm
motion will again be to the northeast at 35 MPH.  Deep layer shear
will not be as strong as today, but am still expecting severe storms
to develop.  Storm coverage will expand along and east of the dry
line during the latter half of the afternoon.

Regarding hazards for Sunday afternoon, large hail up to ping-pong
ball size is possible, along with damaging winds.  Tornadoes will
also be possible during the last couple hours of the afternoon as 0-
1km shear increases to 25 kts with the strengthening low level
jet.

.LONG TERM...(Sunday night through Saturday)
Issued at 112 PM MDT Sat May 21 2016

Thunderstorms will linger through Sunday evening then begin to
diminish after midnight as the shortwave trough lifts north.
However...surface cold front will move through overnight so cannot
rule out an isolated shower/thunderstorm through the night.

Southwesterly flow aloft Monday through Wednesday will result in
occasional chances for showers and thunderstorms as a series of
shortwave troughs move through. Currently the area is outlooked
for severe weather by SPC only for Day 4 (Tuesday). The
instability axis will be along and north of a Hill City to Yuma
line with little to no instability south of that area. However the
set up will be similar on Wednesday with the instability axis a
bit further south perhaps. Thursday stands out as the day with the
best upper forcing since the main upper low will be ejecting
across the central Rockies and adjacent plains. Instability for
severe weather may be limited by cloudiness due to low level
easterly flow in place north of the surface front which will be
over southwest Kansas. However given the strong forcing, weak to
moderate instability and strong deep layer shear another round of
severe weather cannot be ruled out on Thursday. The upper low,
and accompanying chances of precipitation, will linger at least
through Friday, then the models diverge next weekend with how fast
to lift it out. All in all, a rather wet pattern can be expected
for the long term period with temperatures near to slightly above
normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 538 PM MDT Sat May 21 2016

For Kgld...an isolated thunderstorm will be possible near the site
through 03z and put in vcts through that time. Until late evening
southeast winds will be sustained 25 to 30 knot with gusts near 40
knots. From 05z to 13z ifr will drop into the lifr/vlifr
categories. winds will remain sustained in the 19 to 25 knot
range with gusts 27 to 33 knots. At 13z vfr conditions are
expected. by 16z sustained winds will increase to near 25 knots
with gusts between 30 and 35 knots.

For Kmck...mvfr conditions will drop quickly to ifr. At 06z lifr
conditions will begin and continue until 19z. Through this entire
period southeast to south sustained winds will stay in the 15 to
21 knot range with gusts 7 to 8 knots higher.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...024
AVIATION...BULLER
Hazardous weather outlook, May 21, 9:54 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
854 AM MDT SAT MAY 21 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221500-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
854 AM MDT SAT MAY 21 2016 /954 AM CDT SAT MAY 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT...

AREAS OF FOG MAY REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES
THIS MORNING.

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING WEST OF A BREWSTER TO GOVE LINE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS, HOWEVER A TORNADO CANNOT BE
RULED OUT LATE THIS AFTERNOON INTO EARLY EVENING. ANTICIPATE THE
SEVERE WEATHER TO LAST UNTIL AROUND 9 PM MDT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY
AFTERNOON AND EVENING EAST OF KANSAS HIGHWAY 25. LARGE
HAIL...DAMAGING WIND AND AN ISOLATED TORNADO ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ANY WEATHER
REPORTS THROUGH SOCIAL MEDIA OR BY PHONE ARE GREATLY APPRECIATED.

JTL

In the hours before

Local storm report, May 21, 6:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             11 N LEOTI              38.64N 101.36W
05/21/2016  M0.88 INCH       WICHITA            KS   TRAINED SPOTTER

&&

TLYNCH
Local storm report, May 21, 6:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             15 NNW LEOTI            38.70N 101.43W
05/21/2016  M0.88 INCH       LOGAN              KS   TRAINED SPOTTER

&&

TLYNCH
Local storm report, May 21, 6:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             RUSSELL SPRINGS         38.91N 101.18W
05/21/2016  E0.88 INCH       LOGAN              KS   EMERGENCY MNGR

&&

TLYNCH
Local storm report, May 21, 6:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     FUNNEL CLOUD     11 NNW LEOTI            38.62N 101.46W
05/21/2016                   WICHITA            KS   STORM CHASER

&&

TLYNCH
Local storm report, May 21, 6:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
545 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     FUNNEL CLOUD     10 NNW LEOTI            38.61N 101.44W
05/21/2016                   WICHITA            KS   STORM CHASER

&&

TLYNCH
Local storm report, May 21, 6:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT SAT MAY 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             11 NNW LEOTI            38.63N 101.43W
05/21/2016  M1.00 INCH       WICHITA            KS   TRAINED SPOTTER

&&

TLYNCH

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:25 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace50 min
May 21, 7:31 PM CDTFlash Flood WarningGLDLogan, Wichita3 hr
May 21, 7:39 PM CDTTornado WarningGLDLogan, Wallace22 min
May 21, 7:44 PM CDTTornado WarningGLDWichita31 min
May 21, 8:15 PM CDTTornado WarningGLDLogan, Wichita30 min
May 21, 8:21 PM CDTSevere Thunderstorm WarningGLDLogan39 min
May 21, 8:43 PM CDTTornado WarningGLDLogan, Wichita39 min
May 21, 8:44 PM CDTSpecial Weather StatementGLDLogan31 min
May 21, 8:53 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita33 min
May 21, 9:05 PM CDTTornado WarningGLDWichita16 min
May 21, 9:20 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas40 min
May 21, 9:39 PM CDTSevere Thunderstorm WarningGLDLogan34 min
May 21, 10:00 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas45 min
May 21, 10:32 PM CDTFlash Flood WarningGLDLogan, Wichita6 hr
May 21, 10:46 PM CDTSpecial Weather StatementGLDThomas29 min
May 21, 11:04 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas26 min
May 22, 6:47 PM CDTSpecial Weather StatementGLDLogan28 min
May 22, 6:57 PM CDTSevere Thunderstorm WarningGLDLogan44 min

Nearby

Tornado Warnings in Kansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.